# SDR P2EA97060

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 3210 · Main Landing Gear
- Part: 'T' Bolt
- Part number: 65461404
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK MAINTENANCE VISIT, RIGHT MLG 'T' BOLT CORRODED AND MISSING END DOME.  REPLACED RIGHT MLG 'T' BOLT PER MM 32-11-42, AND FUNCTIONAL CHECK PER MM 32-32-00.  THIS HAS BEEN CLASSIFIED LEVEL 2 CORROSION PER BAC CPCP.  (M)
